# SDR DALA2018112086721

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,259 hours, 23,791 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1520-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 AFT CARGO STRINGER 23R HAS 3 AREAS OF CORROSION ON UPPER FLANGE BETWEEN BS1520 AND BS1560 I-42 / AREA MARKED. CORRECTIVE ACTION: C/W AFT CARGO STRINGER 23R REPAIR PER DELTA ER/A 572882-14 REV. ORIGINAL. (0830945)
